# SDR V0XR20110314005

- Difficulty date: March 14, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 157
- Aircraft time: 23,699 hours, 25,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, LT SIDE POSITION B STA 12176.2 TO STA 15506.5 CORRODED AROUND SCREWS.  R & R SEAT TRACK B AT STA 12176.2 TO STA 15506.5 IAW AMM 53-01-06.
